Asian Journal of Information Technology

Year: 2005
Volume: 4
Issue: 8
Page No. 758 - 761

Fuzzy Routing

Authors : C.B. Akki and Ranjit Biswas

Abstract: In this paper the authors propose a method of fuzzy routing that can be used in high speed networks more efficiently. The work is an application of fuzzy set theory in routing tasks.

How to cite this article:

C.B. Akki and Ranjit Biswas , 2005. Fuzzy Routing . Asian Journal of Information Technology, 4: 758-761.

Design and power by Medwell Web Development Team. © Medwell Publishing 2023 All Rights Reserved